# SDR SWIA201642390

- Difficulty date: July 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD1 LOWER RT SIDE HAS DENTED AT INNER SKIN FLANGE.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM AND REO.
